Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the iterative solution of the matrix equation $ AX\sp{2}-I=0$

Author: Pentti Laasonen
Journal: Math. Comp. 12 (1958), 109-116
MSC: Primary 65.00
MathSciNet review: 0099107
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society